# SDR C2XA09RI220

- Difficulty date: December 21, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 145302
- Aircraft time: 22,473 hours, 16,910 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 23093700503
- Part serial: 312
- Condition: Defective
- Location: Rt Mlg
- Part time: 22,473 hours, 16,910 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLIGHT 2580 - EWR - FLIGHT CREW REPORTED RIGHT MAIN GEAR RETRACTED SLOWER THAN LEFT, CAUSING SIGNIFICANT YAW MOTION TO RIGHT DURING CLIMBOUT.  EWR MX REMOVED AND REPLACED RT MAIN GEAR ACTUATOR AND SOLENOID VALVE.  MX PERFORMED OPERATIONAL TEST SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  SDR C2XA09RI220 REPORTS ACTUATOR INFORMATION.  SDR C2XA09RI221 REPORTS SOLENOID VALVE INFORMATION.
